# SDR DALA2016060404529

- Difficulty date: June 2, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,220 hours, 23,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Frames 28-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STAMPING PANEL ON FLOOR STRUCTURE BETWEEN.  FRAMES 28 TO 29 AND STR. 42L TO STR. 44 IN FWD CARGO COMPARTMENT, REPLACED STAMPING PANEL ON FLOOR STRUCTURE BETWEEN FRAME 28 TO FRAME 29 AND STR. 42L TO STR. 44 FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53230861.
